RUS  ENG    ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Regul. Chaotic Dyn.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Regul. Chaotic Dyn., 2020, том 25, выпуск 4, страницы 349–382 (Mi rcd1070)  

Bernoulli Property for Some Hyperbolic Billiards

Rodrigo M. D. Andrade

Universidade Tecnológica Federal do Paraná, Rua Cristo Rei, 19, Vila Becker, CEP 85902-490 Toledo-PR, Brasil

Аннотация: We prove that hyperbolic billiards constructed by Bussolari and Lenci are Bernoulli systems. These billiards cannot be studied by existing approaches to analysis of billiards that have some focusing boundary components, which require the diameter of the billiard table to be of the same order as the largest curvature radius along the focusing component. Our proof employs a local ergodic theorem which states that, under certain conditions, there is a full measure set of the billiard phase space such that each point of the set has a neighborhood contained (mod 0) in a Bernoulli component of the billiard map.

Ключевые слова: hyperbolic billiards, Bernoulli property, focusing billiards

Финансовая поддержка Номер гранта
Coordenaҫão de Aperfeiҫoamento de Pessoal de Nível Superior 8123/13-6
My research is supported by CAPES Grant 8123/13-6.


DOI: https://doi.org/10.1134/S1560354720040048

Список литературы: PDF файл   HTML файл

Реферативные базы данных:

Тип публикации: Статья
MSC: 37D50, 37D25
Поступила в редакцию: 20.08.2019
Принята в печать:12.06.2020
Язык публикации: английский

Образец цитирования: Rodrigo M. D. Andrade, “Bernoulli Property for Some Hyperbolic Billiards”, Regul. Chaotic Dyn., 25:4 (2020), 349–382

Цитирование в формате AMSBIB
\RBibitem{And20}
\by Rodrigo M. D. Andrade
\paper Bernoulli Property for Some Hyperbolic Billiards
\jour Regul. Chaotic Dyn.
\yr 2020
\vol 25
\issue 4
\pages 349--382
\mathnet{http://mi.mathnet.ru/rcd1070}
\crossref{https://doi.org/10.1134/S1560354720040048}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000554730100004}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85088807109}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/rcd1070
  • http://mi.mathnet.ru/rus/rcd/v25/i4/p349

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Просмотров:
    Эта страница:11
    Литература:3
     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2020